# SDR DALA2024082908564

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 32,004 hours, 4,104 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 SEAT 34J EMERGENCY LIGHT INOP. CORRECTIVE ACTION: INSTALLED NEW WIRE CONNECTOR PER A330 AMM 33-52. OK FOR SERVICE. (5889154)
